# SDR IPXA09555971

- Difficulty date: May 1, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA1280, S25L, DENT FUS FRAME FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 2.  CUT OUT DAMAGE IAW SRM 53-00-07-2R5, AND EA 757-5362-27-A1869.  HFEC CUT OUT AND EXISTING HOLES IAW NTM51-00-01PT6/16PT6, NO CRACKS FOUND.  FAB REPAIR PART PER MAE TR NR T9/792059,T9/792058.  ACCOMPLISHED REPAIR PER EA 757-5362-27-A1869 AND EO757-5310-33548-A.
